Publication Type:

Journal Article

Source:

Journal of Applied Mathematics and Informatics, The Korean Society for Computational and App. Math, Volume 28, Number No. 3 - 4,, p.739–751 (2010)

Cite this Research Publication

A. Anguraj and Dr. Vinodkumar A., “EXISTENCE, UNIQUENESS AND STABILITY OF IMPULSIVE STOCHASTIC PARTIAL NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS WITH INFINITE DELAYS”, Journal of Applied Mathematics and Informatics, vol. 28, pp. 739–751, 2010.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS